# SDR HNAA2021050400187

- Difficulty date: April 18, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD #1 SEAT TRACK CORRODED AT FWD END .... REMOVED AND REPLACED LH INBD #1 SEAT TRACK IAW EMB 145 AMM 53-01-06.
